# SDR SWAA2014071029841

- Difficulty date: July 10, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 61,532 hours, 49,809 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65C26850
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

B HYD QTY GAUGE SHOWED 1/2 FULL.  ON APPROACH ENG 2 LOW PRESS LIGHT FLICKERED TWICE.  R & R B SYS ELEC HYD PUMP PRESS LINE IAW MM.
